Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 50, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 10, 2008, 12:28 AM CDT for 12 counties in Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 12:28 AM CDT (05:28 UTC)
- Expired
- Apr 10, 2008, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 432 m²/s²
- 0-3 km storm-relative helicity
- 605 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 100532
FFWTSA
OKC037-091-101-105-107-111-113-117-131-143-145-147-101130-
/O.NEW.KTSA.FF.W.0050.080410T0528Z-080410T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1228 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
CREEK COUNTY IN NORTHEAST OKLAHOMA
NOWATA COUNTY IN NORTHEAST OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 630 AM CDT
* AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF THUNDERSTORMS WITH HEAVY RAIN ACROSS THE WARNED AREA...
MOVING NORTHEAST AT 40 MPH. RADAR INDICATES THAT 1 TO 3 INCHES OF
RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE
THROUGH 630 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...PAWNEE...KIEFER...TERLTON...HALLETT...SAPULPA...
MANNFORD...GLENPOOL...KEEFETON...HASKELL...SKEDEE...BIXBY...TAFT...
STONEBLUFF...JENKS...WESTPORT...BLACKBURN...CLEVELAND...OSAGE...
SAND SPRINGS...MUSKOGEE...RALSTON...PORTER...COWETA...
TULLAHASSEE...BROKEN ARROW...ONETA...TULSA...FAIRFAX...HOMINY...
SPERRY...WAGONER...BURBANK...CATOOSA...OWASSO...SKIATOOK...
WYNONA...VERDIGRIS...INOLA...SHIDLER...COLLINSVILLE...AVANT...
BARNSDALL...PAWHUSKA...TIAWAH...VERA...CLAREMORE...PEARSONIA...
FORAKER...RAMONA...GRAINOLA...OOLOGAH...OCHELATA...OKESA...
TALALA...FOYIL...BIGHEART...BARTLESVILLE...WATOVA...DEWEY...
CHELSEA...NEW ALLUWE...NOWATA...HULAH...COPAN...DELAWARE...WANN AND
LENAPAH.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3700 9541 3608 9545 3608 9535 3532 9533
3515 9598 3529 9598 3529 9643 3546 9646
3540 9662 3617 9662 3617 9681 3625 9682
3635 9703 3651 9703 3659 9689 3658 9703
3669 9707 3669 9695 3679 9675 3700 9676
TIME...MOT...LOC 0528Z 214DEG 38KT 3575 9574
$$1 follow-up statement
000
WGUS74 KTSA 100820
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 AM CDT THU APR 10 2008
OKC037-091-101-105-107-111-113-117-131-143-145-147-101130-
/O.CON.KTSA.FF.W.0050.000000T0000Z-080410T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-NOWATA OK-WASHINGTON OK-
OSAGE OK-CREEK OK-OKFUSKEE OK-MCINTOSH OK-TULSA OK-PAWNEE OK-
318 AM CDT THU APR 10 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
PAWNEE...TULSA...MCINTOSH...OKFUSKEE...CREEK...OSAGE...WASHINGTON...
NOWATA...ROGERS...WAGONER...WESTERN MUSKOGEE AND OKMULGEE COUNTIES...
AT 315 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER MUCH OF THE WARNED
AREA...MOVING NORTHEAST AT 45 MPH. RADAR INDICATES THAT WIDESPREAD 1
TO 3 INCHES OF RAIN HAS ALREADY FALLEN...WITH LOCALLY HIGHER
AMOUNTS. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 630 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE RENTIESVILLE...OILTON...BALD HILL...BOYNTON...KELLYVILLE...
OKTAHA...MOUNDS...JENNINGS...MARAMEC...KIEFER...KEEFETON...PAWNEE...
SAPULPA...TERLTON...HALLETT...GLENPOOL...MANNFORD...HASKELL...TAFT...
BIXBY...STONEBLUFF...SKEDEE...JENKS...WESTPORT...MUSKOGEE...
BLACKBURN...CLEVELAND...OSAGE...SAND SPRINGS...PORTER...
TULLAHASSEE...COWETA...RALSTON...BROKEN ARROW...ONETA...TULSA...
HOMINY...FAIRFAX...WAGONER...SPERRY...CATOOSA...BURBANK...OWASSO...
SKIATOOK...WYNONA...VERDIGRIS...INOLA...COLLINSVILLE...SHIDLER...
AVANT...BARNSDALL...TIAWAH...PAWHUSKA...CLAREMORE...VERA...RAMONA...
PEARSONIA...FORAKER...OOLOGAH...OCHELATA...GRAINOLA...OKESA...
FOYIL...TALALA...BIGHEART...BARTLESVILLE...WATOVA...CHELSEA...
DEWEY...NEW ALLUWE...NOWATA...HULAH...COPAN...DELAWARE...WANN AND
LENAPAH.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
LAT...LON 3700 9541 3608 9545 3608 9535 3532 9533
3515 9598 3529 9598 3529 9643 3546 9646
3540 9662 3617 9662 3617 9681 3625 9682
3635 9703 3651 9703 3659 9689 3658 9703
3669 9707 3669 9695 3679 9675 3700 9676
TIME...MOT...LOC 0818Z 212DEG 42KT 3575 9606
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 9:46 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 9, 9:46 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT WED APR 9 2008
.MESOSCALE UPDATE...
THUNDERSTORM OUTFLOWS ARE RESULTING THE
EFFECTIVE SURFACE BOUNDARY BEING REFOCUSED
FROM NORTHWEST OF HUGO TO SOUTHERN
LE FLORE COUNTY TO NEAR MENA.
THE CELL CROSSING LE FLORE COUNTY HAS
SIGNIFICANTLY WEAKENED AFTER CROSSING THE
BOUNDARY WITH THE CELL NEAR MENA NOW
THE FOCUS IN THAT AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 9, 4:45 PM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT WED APR 9 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 445 PM CDT WED APR 9 2008 ...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY TONIGHT INTO THURSDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. DISCUSSION... SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT. ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL BE THE PRIMARY CONCERN WITH THESE STORMS. HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS. SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL... HEAVY RAIN POTENTIAL. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE AREA. DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 9, 9:26 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
926 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 2 N LEQUIRE 35.13N 95.11W
04/09/2008 E1.75 INCH HASKELL OK PUBLIC
&&
JDSSpecial weather statement, Apr 9, 9:28 PM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT WED APR 9 2008
ARZ029-OKZ076-100315-
LE FLORE OK-SEBASTIAN AR-
928 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 928 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF HEAVENER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HODGEN...HEAVENER...
PATTERSON...HARTFORD...ARKOLA...HUNTINGTON AND MIDLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3477 9470 3511 9448 3509 9424 3494 9433
3494 9437 3491 9443 3480 9442 3472 9448
TIME...MOT...LOC 0228Z 211DEG 30KT 3485 9451Special weather statement, Apr 9, 9:50 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT WED APR 9 2008
OKZ075-076-100330-
LATIMER OK-LE FLORE OK-
950 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE AND EASTERN LATIMER
AT 950 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF YANUSH...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...YANUSH...BENGAL...DAMON...
PANOLA...RED OAK...TALIHINA...SUMMERFIELD AND FANSHAWE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3469 9539 3469 9540 3506 9519 3499 9474
3468 9501
TIME...MOT...LOC 0250Z 220DEG 40KT 3469 9525Special weather statement, Apr 9, 10:14 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT WED APR 9 2008
OKZ075-100400-
LATIMER OK-
1014 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
LATIMER
AT 1014 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF HIGGINS...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...
HIGGINS...DAMON...GOWEN AND PANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3469 9552 3486 9552 3487 9551 3492 9551
3507 9530 3506 9524 3491 9510 3468 9548
TIME...MOT...LOC 0314Z 232DEG 35KT 3475 9557Local storm report, Apr 9, 11:29 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HAIL EXCELSIOR 35.20N 94.31W
04/09/2008 E0.88 INCH SEBASTIAN AR AMATEUR RADIO
&&
JDSSpecial weather statement, Apr 9, 11:34 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT WED APR 9 2008
OKZ073-100515-
PITTSBURG OK-
1134 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PITTSBURG
AT 1134 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF KIOWA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...
PITTSBURG...BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...
HAYWOOD...BACHE...ALDERSON AND KREBS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3461 9590 3467 9591 3467 9604 3469 9609
3507 9579 3487 9551 3460 9567 3459 9588
TIME...MOT...LOC 0434Z 221DEG 29KT 3461 9598The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 59 min |
| Apr 9, 7:17 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 43 min |
| Apr 9, 7:18 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 27 min |
| Apr 9, 7:27 PM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| Apr 9, 7:30 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 45 min |
| Apr 9, 7:40 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Apr 9, 7:47 PM CDT | Tornado Warning | TSA | Pushmataha | 58 min |
| Apr 9, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 20 min |
| Apr 9, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 58 min |
| Apr 9, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 27 min |
| Apr 9, 8:08 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 67 min |
| Apr 9, 8:10 PM CDT | River Flood Warning | TSA | Okmulgee | 9 days |
| Apr 9, 8:16 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 44 min |
| Apr 9, 8:24 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 4 hr |
| Apr 9, 8:29 PM CDT | Tornado Warning | TSA | LeFlore | 61 min |
| Apr 9, 8:41 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 54 hr |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Tulsa | 60 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Washington | 48 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Adair | 36 hr |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Cherokee | 59 hr |
| Apr 9, 8:52 PM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Apr 9, 8:53 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 67 min |
| Apr 9, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 29 min |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| Apr 9, 9:19 PM CDT | River Flood Warning | TSA | Pawnee | 41 hr |
| Apr 9, 9:26 PM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 4 hr |
| Apr 9, 9:28 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 5 hr |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Apr 9, 9:50 PM CDT | Special Weather Statement | TSA | Latimer | 40 min |
| Apr 9, 9:59 PM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Apr 9, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 53 min |
| Apr 9, 10:09 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 51 min |
| Apr 9, 10:14 PM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 9, 10:22 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| Apr 9, 10:38 PM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 8 hr |
| Apr 9, 10:50 PM CDT | Flash Flood Warning | TSA | Pittsburg | 8 hr |
| Apr 9, 10:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Apr 9, 11:04 PM CDT | Flash Flood Warning | TSA | LeFlore | 4 hr |
| Apr 9, 11:34 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 9, 11:55 PM CDT | River Flood Warning | TSA | Osage | 15 hr |
| Apr 10, 12:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Apr 10, 12:45 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 14 hr |
| Apr 10, 12:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 43 min |
| Apr 10, 12:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 6 hr |
| Apr 10, 1:23 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa, Rogers | 6 hr |
| Apr 10, 1:30 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 10, 2:04 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 41 min |
| Apr 10, 2:14 AM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Apr 10, 2:20 AM CDT | River Flood Warning | TSA | Sequoyah | 30 hr |
| Apr 10, 2:21 AM CDT | Special Weather Statement | TSA | Sequoyah | 54 min |
| Apr 10, 2:27 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 10, 2:55 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| Apr 10, 2:56 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Apr 10, 3:36 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 54 min |
| Apr 10, 3:41 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 64 min |
| Apr 10, 3:42 AM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee | 82 min |
| Apr 10, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 94 min |
| Apr 10, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 30 min |
| Apr 10, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 88 min |
| Apr 10, 4:40 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 65 min |
| Apr 10, 4:45 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 75 min |
| Apr 10, 5:02 AM CDT | Special Weather Statement | TSA | Delaware | 58 min |
| Apr 10, 5:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| Apr 10, 8:52 AM CDT | River Flood Warning | TSA | Muskogee | 29 hr |
| Apr 10, 8:53 AM CDT | River Flood Warning | TSA | Nowata | 12 hr |
| Apr 10, 8:55 AM CDT | River Flood Warning | TSA | Pushmataha | 28 hr |
| Apr 10, 2:34 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 7 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.